# SDR SWIA200820366

- Difficulty date: November 14, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 15,442 hours, 13,441 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5836 - CAPTAIN'S SIDE WINDOW CRACKED.  REPLACED WINDOW.
